# SDR UPS06547732

- Difficulty date: August 11, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 19,022 hours, 12,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 70750090
- Condition: Worn
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK FRAME AT BS 1620 LT BETWEEN STR 15-16 HAS WEAR MARK COVER BY CAPSTRIP MOD.  FABRICATED REPAIR DOUBLER ANGLE ON MAE TRAVELER NR T6-622527, 7075-0.090 BATCH NR 299181, PO NR MST0008906, HEAT TREAT TO T6 PER AMS 27706, LOT NR 19765.
